# SDR 2006UALA00799

- Difficulty date: April 24, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 38,365 hours, 28,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 907 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN STA 907 STRINGER 4L STRINGER SPLICE CRACKED.  REMOVED CRACKED STRINGER SPLICE AT STA 907 STR 4L AND INSTALLED NEW SPLICE REF SRM 51-40-02 PGS 2 AND 3.
